MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYKNEE FEMUR DISTAL CUTTING BLOCK - CT - GMK - RIGHT MEDIAL - SIZE3; FEMUR CUTTING BLOCK

MEDACTA INTERNATIONAL SA MYKNEE FEMUR DISTAL CUTTING BLOCK - CT - GMK - RIGHT MEDIAL - SIZE3; FEMUR CUTTING BLOCK
Catalog Number 4.1023S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 16-may-2018.Other device involved: myknee femur bone model - right - sterile.Lot 62463k: (b)(4) items manufactured and released on 20-may-2018.Expiration date: 2018-08-29.No anomalies found related to the problem.Both cutting block and femur bone model involved in this case are of the lot 62463k.Analysis performed from the medacta mysolution department on the 27th april 2018: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
The cuts on the myknee femur block left the femur about 10-15 degrees more in valgus despite of the planned 3 degrees.There was even a noticeable valgus on the femur bone model.The surgery was completed with several re cuts of the distal femur and the patient was left in 1 degree of valgus.

Brand Name
MYKNEE FEMUR DISTAL CUTTING BLOCK - CT - GMK - RIGHT MEDIAL - SIZE3
Common Device Name
FEMUR CUTTING BLOCK
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7522285
Report Number3005180920-2018-00336
Device Sequence Number1224488
Product Code JWH
UDI-Device Identifier07630030865855
UDI-Public07630030865855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2018
Device Catalogue Number4.1023S
Device Lot Number62463K
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR